# SDR DALA12009733161

- Difficulty date: September 28, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 26,077 hours, 13,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED.  REMOVED FRAME IAW SRM 53-51-12,  DRILLED NEW FRAME .  INSTALLED FRAME IAW SRM 53-51-12, PAGE 36 FIG 10.
